MathSciNet Relay Station
MathSciNet bibliographic data
MR2843741 47H10 (54A40 54H25)
Shen, Yonghong; Qiu, Dong; Chen, Wei Fixed point theorems in fuzzy metric spaces. Appl. Math. Lett. 25 (2012), no. 2, 138–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement